Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online
Ask a Dentist   »  

Mouth ulcers. Taking Epilim and Tegetrol. Side effect of medications?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
My 18yr old daughter is on 200mg of epilim and 400mg tegetrol daily. She has suffered from,
hair loss, tiredness, confussion, loss of appitite, dizzness , constant blurry vision. In the last three days
she has developed mouth ulscers. I'm not sure if these are a side effect of the medications. If so which
one is the most likely culpurt.

many thanks XXXXXXX
Posted Fri, 13 Apr 2012 in Dental Health
Answered by Dr. Mitaly 4 hours later

Thanks for posting your query

Epilim contains Sodium Valproate and Tegetrol has Carbamazepine. Both medications are associated with various side effects such as drowsiness, confusion, loss of appetite, hair loss, vision problems, tremors, anemia, etc.

It seems she is exhibiting the effects of both drugs.

I encourage you to report back to your prescribing physician. Your doctor might consider modifying your daughters medication.

Hope this answers your query. I will be available for follow up query if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dentist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor